# SDR SWIA200820531

- Difficulty date: October 7, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 11,703 hours, 7,430 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT MLG AFT TRUNNION PIN CORRODED.  REPLACED PER AMM.
